# SDR HEEA075649

- Difficulty date: August 28, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 16,336 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Part number: 212060718001
- Condition: Worn
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN BEARING. SCRAPPED AND REPLACED WITH SERVICEABLE PART.
